# SDR SWIA202053820

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 WEB HAS BULGE WITH EVIDENCE OF INTERNAL EXFOLIATION CORROSION AT INBOARD EDGE/FLOOR LEVEL.  C-CHECK RO 11/3/2020.  REPLACED CORRODED LT 280 WEB INBOARD EDGE AT FLOOR LEVEL WITH A SERVICEABLE UNIT/SPLICE REPAIR, REF CRJ-700.  COMPLIED WITH TASK CARD, SEE CONTINUATION CARD FOR DETAILS.
